MathSciNet Relay Station
MathSciNet bibliographic data
MR1340298 53C21 (46E35 58D15)
Hebey, Emmanuel; Vaugon, Michel The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds. Duke Math. J. 79 (1995), no. 1, 235–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement